# SDR SWAA010575

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 46,488 hours, 34,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND 2 BULLNOSE EMERGENCY EXIT LIGHTS INOP AT LEFT AFT CABIN.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
